# SDR IPXA2024062685023

- Difficulty date: May 28, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL SUPPORT BEAM HAS CORROSION JUST FWD OF I/B AILERON.   INSTALLED FALSE SUPPORT TEE CAP, GUSSET, 3 ANGLES AND 1 FILLER AT LT WING T/E PANEL SUPPORT BEAM IAW SRM 57-50-02-2R-9 REPAIR 9.  ACCOMPLISHED SRM 57-50-02-2R-9, REPAIR 9 (REVISION 70).
